# SDR AALA202404097903

- Difficulty date: April 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 65,099 hours, 26,914 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 2 AFT FUEL PUMP LIGHT IS NOT ILLUMINATED WITH THE FUEL PUMP TURNED OFF. PUSHED TO TEST IS INTERMITENT.**SUPPLEMENTAL REPORT FOR (AALA202404087903): CLEANED CONNECTOR FOR RIGHT AFT FUEL PUMP SWITCH. PER SWPM 20-60-01. OERTIONAL CHECK PER AMM 28-42-11**(CLOSED).
